# SDR CA141127003

- Difficulty date: October 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8ES36000000
- Condition: Melted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING EMERGENCY LIGHTS OPS TESTING, FOUND THAT ELPS NR 4 SMELLING BURNED AND INTERNAL BATTERY MELTED.
